# SDR R61A201310201036

- Difficulty date: October 20, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N341NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4341
- Aircraft time: 3,543 hours, 3,394 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 8SC5050005
- Part serial: 1016H8628
- Condition: Failed
- Location: Cockpit
- Part time: 3,543 hours, 3,394 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S WINDSHIELD SUDDENLY SHATTERED.  CREW IMMEDIATELY REQUESTED LOWER ALTITUDE TO RUN THE QRH.  CREW CONSULTED WITH MX AND ELECTED TO CONTINUE TO DESTINATION.  AN EMERGENCY WAS NOT DECLARED AND CREW LANDED WITHOUT INCIDENT. MAINTENANCE R & R THE CAPTAINS WINDSHILED IAW AMM AND OPS CHECKED GOOD.
